JournalszaaVol. 26, No. 2pp. 195–205

Existence of Nondecreasing and Continuous Solutions for a Nonlinear Integral Equation with Supremum in the Kernel

  • Josefa Caballero

    Universidad de Las Palmas de Gran Canaria, Spain
  • Belén López

    Universidad de Las Palmas de Gran Canaria, Spain
  • Kishin Sadarangani

    Universidad de Las Palmas de Gran Canaria, Spain
Existence of Nondecreasing and Continuous Solutions for a Nonlinear Integral Equation with Supremum in the Kernel cover
Download PDF

Abstract

Using a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions of an integral equation of Volterra type with supremum in the kernel, in the space C[0,1]C[0,1].

Cite this article

Josefa Caballero, Belén López, Kishin Sadarangani, Existence of Nondecreasing and Continuous Solutions for a Nonlinear Integral Equation with Supremum in the Kernel. Z. Anal. Anwend. 26 (2007), no. 2, pp. 195–205

DOI 10.4171/ZAA/1318